# SDR SWAA2021061774086

- Difficulty date: May 12, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 633 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE OF BS 663 VAPOR BARRIER RH SIDE UPPER ATTACH ANGLE UPPER END CRACKED ; / ACCOMPLISHED STEP 4 VERIFIED FASTENER INSTALLATION RII; COMPLETED ALL STEPS; VERIFIED EA IS COMPLETE (WIP 1)
